# SDR CA110103002

- Difficulty date: December 27, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 56,639 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Binding
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, FLIGHT DECLARED AN EMERGENCY WITH THEIR SLATS FAILED AT 0 DEGREES. FLIGHT LANDED WITHOUT ISSUE ON RUNWAY 33R.  PASSENGERS WERE NOTIFIED OF THE IRREGULAR CONFIGURATION FOR LANDING AND WERE INFORMED ABOUT THE EMERGENCY VEHICLES. AFTER LANDING THE CREW CONTINUED TO THE GATE AFTER BEING RELEASED BY THE EMERGENCY PERSONNEL.  TROUBLE SHOOTING OF SLATS JAM C/O AS PER TSM 27-81-00-810-810. WING TIP BRAKE RESET.  ALL ROTARY ACTUATORS TORQUE LIMITERS INSPECTED, NO FAULT FOUND.  SLAT SYSTEM OPERATED OK, CONSIDERING SERVICEABLE.
